This event was published on 14 August 2020

India Conference - Session 1: PSCI Updates and Management Systems

Conference | 17 Sep 2020 13:30 - 17:30 New Delhi
  • Session 1 - PSCI Updates and Management Systems, Sept 17
    Registration closes on Sept 15
    Topics are likely to include:
    PSCI capability building vision and plan | PSCI audit findings analysis | Pandemic preparedness and crisis management | Final Draft Chemical (Management and Safety) Rules | PSCI Management System Maturity Model
    Please click 'Registration Now' below to sign up for this session.

  • Once you've registered, please click 'Add to Calendar' below to save the date
    Click here to register for more sessions.

  • REGISTRATION CONFIRMATION
    Once you’ve registered, we may contact you if the number of attendees exceeds expectations and we have to make reductions where significant number of attendees from a single company. Confirmation email, event agenda and joining instructions will be sent to you three weeks before the event.

Welcome from PSCI Chair and the local team (20 minutes)
17 Sep 2020 13:30 - 14:30 New Delhi

Welcome and introductory talk: 13:30-13:50

Caroline O'Brien
Caroline O'Brien
Asia Pacific Director of Global Audit Quality, AstraZeneca

PSCI Chair

Manjit Singh
Manjit Singh
Associate Director of Corporate Sustainability, Centrient Pharmaceuticals

PSCI Vice-Chair

PSCI capability building vision and plans (20 minutes)
17 Sep 2020 13:55 - 14:55 New Delhi

Supplier Capability Building is a very important part of the PSCI vision: passing on knowledge, skills and tools to you, the supply chain. We anyway were assessing our capability strategy, but COVID has forced us to evolve even quicker from our historical model with webinars and face to face events to go more online. We want to share our Big Vision, introduce the four learning levels and the Maturity Model, a multi-year plan.

13:55 – 14:15

Ingrid Vande Velde
Ingrid Vande Velde
Senior Manager EHS&S External Supply EMEA/ASPAC, Johnson & Johnson

PSCI Supplier Capability Committee co-lead

Online learning (20 minutes)
17 Sep 2020 14:20 - 15:20 New Delhi

14:20-14:40

Professor Diana Laurillard
Professor Diana Laurillard
Professor of Learning with Digital Technologies, UCL Institute of Education

Audit finding analysis – what are PCI audits saying? (15 minutes)
17 Sep 2020 14:55 - 15:55 New Delhi

14:55-15:10

Shelly Shope
Shelly Shope
HSE Advisor, Elanco

Highlight pandemic preparedness and crisis management (30 minutes)
17 Sep 2020 15:15 - 16:15 New Delhi

15:15-15:45

Ranjana Ganguly
Ranjana Ganguly
Global EHS Leader - India and Pakistan, Pfizer

India Chemical Management & Safety Rules (ICMSR) (35 minutes)
17 Sep 2020 15:50 - 16:50 New Delhi

The presentation includes various chapters & schedules under draft ICMSR and the governing authorities including the obligations for Indian manufacturers and importers for smooth business operation and implications on the overseas manufacturer placing a chemical substance in the Indian Territory, how they can meet their obligations. It will also touch upon the notification, registration, and annual reporting activities and its impact on the members of the Pharmaceutical Supply Chain Initiative (PSCI).

15:50-16:25

Jayachandran Nair
Jayachandran Nair
CEO, Global Product Compliance (GPC) India

Safety Culture - J&J Perspective (20 minutes)
17 Sep 2020 16:30 - 17:30 New Delhi

As they say “When you force someone to do something, what you get is Compliance, Commitment isn’t guaranteed.” Demonstrating safety commitment by way of constantly helping teams to upgrade their knowledge and skill immensely helps to develop a Culture of Commitment. This presentation introduces J&J’s way of having Lifesaving Rules and Daily Toolbox Talks that is helping them moving in that direction.

16:30-16:50

Raju Ingale
Raju Ingale
Senior Director EHS&S Asia Pacific, Johnson & Johnson

PSCI Management System Maturity Model (20 minutes)
17 Sep 2020 17:05 - 18:05 New Delhi

Introduction to good management systems that meet requirements of PSCI assessment, and the gaps we are seeing, plus actual examples of minimum, medium and best practices.

17:05-17:25

Roberta Haski
Roberta Haski
HSE, External Manufacturing, Asia Pacific, Elanco

Closing Comments | End of Conference Day 1 (5 minutes)
17 Sep 2020 17:25 - 18:25 New Delhi

Final remarks.

17:25-17:30

Type
Conference
Date
17 Sep 2020 13:30 - 17:30 New Delhi
Language
English
This event is in the past
  • Management Systems
  • Chemical Registrations
  • Behaviour/Safety Culture